# SDR CALA2023040300962

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Flange
- Part number: D5348008224600
- Condition: Cracked
- Location: Fr68/Str22lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68, STR 22 LH, FLANGE HAS CRACK AT LOWER RADIUS APPROX. 1.7 I NCHES LONG AND PENETRATES THROUGH TO IB FACE OF INNER CAP APPROX . 1.0 INCH LONG VERTICALLY. "CONTACT ENGINEERING FOR REPAIR INST RUCTIONS BEFORE NEXT FLIGHT." AD RELATED SUPPORT TASK(AD 2022-15 -05) GEN AT HAECO LCQ BY V892444 PER NR 9294048 (20048) ING REPETITIVE INSPECTIONS. ACCOMPLISH INITIAL INSPECTIONS ON TH 68 STR22LH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01381 SPECTIONS NOT TO EXCEED INTERVALS OF 19,700 TFC. E INNER AND HORIZONTAL FLANGES OF THE FRAME REPAIR PART AT LH FR ON OR BEFORE THE AIRCRAFT REACHES 50,540 TFC. PERFORM REPEAT IN REPAIRED DAMAGE AT LH FR68 STR22LH INNER WEB/STIFFENER IAW ECRA 5341-01381, PART 1 INTERIM REPAIR. THIS IS A CAT B REPAIR REQUIR CARRY APPROVER PER ECRA 5341-01381. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS ON THE EXTERNAL SURFACES AND HOLES OF THE FRAME REPAIR AT LH FR68 STR22LH PER /  PART 2B OF THE LATEST REVISION OF ECRA 5341-01381 ON OR BEFORE THE AIRCRAFT REACHES 72,740 TOTAL AIRCRAFT FLIGHT CYCLES. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. II) OF THE FRAME REPAIR PART AT LH FR68 STR22LH PER PART 2A OF T REACHES 50,540 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSP ER. HE LATEST REVISION OF ECRA 5341-01381 ON OR BEFORE THE AIRCRAFT ECTIONS NOT TO EXCEED INTERVALS OF 19,700 FLIGHT CYCLES THEREAFT PREVIOUS TOMC ENTRY MADE IN ERROR.  SHOULD READ,  ACCOMPLISH INI QC TIAL INSPECTIONS ON THE INNER AND HOR
